Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dizziness, taking antidepressants. Not sure what to do

I ve been dizzy headed since April been to an md net and neurologist can t find anything it s more of a light headed ness. They ve put me on anti deprissants that I stopped taking bc they just made matters worse. I m not sure what to do... I m 26 female healthy otherwise just this dizzy head of mine. Feels like I m buzzed without the Alcahol. I do not drink or smoke . I m a stay at home mother for the time being until this goes away and I can re enlist in college. If you have any advice please let me know.thankyou.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. As your neurologist can't find anything wrong with you, then, in my view it is very clear that you are a victim of laziness and negative thinking. I presume that you had made it a habit to sit idle and think negative. Naturally, when we sit idle, lazy, there is every possibility that we get dizzy, rather sleepy. That sleepiness, over prolonged period, makes you to doubt that you have dizziness. You must understand that "Idle mind is devil's workshop". Work, work and work. You will make it a habit and the dizziness should go.

You might need psychotherapy and other cognitive behavioral therapies. I can help you through telephone. Please do contact me through customer care of for a telephonic consultation session.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor